# SDR DALA2023051703948

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 61,463 hours, 43,502 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT FIXED FOWARD POSITION LIGHT LENSE COVER AND ATTACHING HARDWARE WAS DISCOVERED MISSING. THE LEFT FWD POSITION LIGHT LENS WAS FORWRDED TO CDL 33-42-03. ALL 'M' PROCEDURES WERE COMPLIED WITH. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #9957992)
